Kutzschebauch, Frank

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006

2015

Kaliman, Shulim; Kutzschebauch, Frank (2015). On the Density and the Volume Density Property. In: Complex Analysis and Geometry. Springer Proceedings in Mathematics & Statistics: Vol. 144 (pp. 175-186). Tokyo: Springer Japan 10.1007/978-4-431-55744-9_12

Kutzschebauch, Frank; Larusson, Finnur; Schwarz, Gerald (2015). An Oka principle for equivariant isomorphisms. Journal für die reine und angewandte Mathematik, 2015(706), pp. 193-214. De Gruyter 10.1515/crelle-2013-0064

Kutzschebauch, Frank; Leuenberger, Matthias; Liendo Rojas, Alvaro Patricio (2015). The algebraic density property for affine toric varieties. Journal of pure and applied algebra, 219(8), pp. 3685-3700. North-Holland 10.1016/j.jpaa.2014.12.017

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Lind, Andreas (2015). Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group. Journal of geometric analysis, 25(3), pp. 1859-1889. Springer 10.1007/s12220-014-9496-z

2014

Ivarsson, Björn; Kutzschebauch, Frank (2014). On Kazhdan's Property (T) for the special linear group of holomorphic functions. Bulletin of the Belgian Mathematical Society - Simon Stevin, 21(1), pp. 185-191. Société Mathématique de Belgique

Kutzschebauch, Frank (2014). Flexibility Properties in Complex Analysis and Affine Algebraic Geometry. In: Cheltsov, Ivan; Ciliberto, Ciro; Flenner, Hubert; McKernan, James; Prokhorov, Yuri G.; Zaidenberg, Mikhail (eds.) Automorphisms in birational and affine geometry. Springer Proceedings in Mathematics & Statistics: Vol. 79 (pp. 387-405). Cham: Springer 10.1007/978-3-319-05681-4_22

2013

Kutzschebauch, Frank; Lodin, Sam (2013). Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space. Duke Mathematical Journal, 162(1), pp. 49-94. Duke University Press 10.1215/00127094-1958969

Arzhantsev, I.; Flenner, H.; Kaliman, S.; Kutzschebauch, F.; Zaidenberg, M. (2013). Flexible varieties and automorphism groups. Duke Mathematical Journal, 162(4), pp. 767-823. Duke University Press 10.1215/00127094-2080132

Arzhantsev, Ivan; Flenner, Hubert; Kaliman, Shulim; Kutzschebauch, Frank; Zaidenberg, Mikhail (2013). Infinite Transitivity on Affine Varieties. In: Birational geometry, rational curves, and arithmetic (pp. 1-13). New York: Springer 10.1007/978-1-4614-6482-2_1

2012

Ivarsson, Björn; Kutzschebauch, Frank (2012). On the number of factors in the unipotent factorization of holomorphic mappings into $\text{SL}_2(\mathbb{C})$. Proceedings of the American Mathematical Society, 140(3), pp. 823-838. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-11025-6

Ivarsson, Björn; Kutzschebauch, Frank (2012). Holomorphic factorization of mappings into SL n (C). Annals of mathematics, 175(1), pp. 45-69. Berkeley, Calif.: Mathematical Sciences Publ. 10.4007/annals.2012.175.1.3

2011

Kutzschebauch, Frank; Lind, Andreas (2011). Holomorphic automorphisms of Danielewski surfaces I - density of the group of overshears. Proceedings of the American Mathematical Society, 139(11), pp. 3915-3927. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10855-4

Kaliman, Shulim; Kutzschebauch, Frank (2011). On the present state of the Andersén-Lempert theory. In: Daigle, Daniel; Ganong, Richard; Koras, Mariusz (eds.) Affine Algebraic Geometry: The Russell Festschrift. CRM Proceedings & Lecture Notes: Vol. 54 (pp. 85-122). American Mathematical Society

2010

Baader, Sebastian; Kutzschebauch, Frank; Wold, Erlend (2010). Knotted holomorphic discs in C^2. Journal für die reine und angewandte Mathematik, 2010(648), pp. 69-73. Berlin: De Gruyter 10.1515/crelle.2010.079

Kaliman, Shulim; Kutzschebauch, Frank (2010). Algebraic volume density property of affine algebraic manifolds. Inventiones mathematicae, 181(3), pp. 605-647. Berlin: Springer 10.1007/s00222-010-0255-x

2009

Kutzschebauch, Frank; Low, Erik; Wold, Erlend Fornaess (2009). Embedding some Riemann surfaces into C-2 with interpolation. Mathematische Zeitschrift, 262(3), pp. 603-611. Berlin: Springer 10.1007/s00209-008-0392-8

2008

Kaliman, Shulim; Kutzschebauch, Frank (2008). Density property for hypersurfaces U v = p(X). Mathematische Zeitschrift, 258(1), pp. 115-131. Berlin: Springer 10.1007/s00209-007-0162-z

Kaliman, Shulim; Kutzschebauch, Frank (2008). Criteria for the density property of complex manifolds. Inventiones mathematicae, 172(1), pp. 71-87. Berlin: Springer 10.1007/s00222-007-0094-6

Borel, Stefan; Kutzschebauch, Frank (2008). Embeddings through discrete sets of balls. Arkiv för matematik, 46(2), pp. 251-269. Stockholm: Almqvist & Wiksells boktr. 10.1007/s11512-008-0079-8

Borel, Stefan; Kutzschebauch, Frank; Wold, Erlend Fornaess (2008). Proper holomorphic disks in the complement of varieties in C-2. Mathematical research letters, 15(4), pp. 821-826. Cambridge, Mass.: International Press

Ivarsson, Björn; Kutzschebauch, Frank (2008). A solution of Gromov's Vaserstein problem. Une solution du problème de Vaserstein tel qu'énoncé par Gromov. Comptes rendus - mathématique, 346(23-24), pp. 1239-1243. Paris: Elsevier Masson SAS 10.1016/j.crma.2008.10.017

2007

Forstneric, Franc; Ivarsson, Björn; Kutzschebauch, Frank; Prezelj, Jasna (2007). An interpolation theorem for proper holomorphic embeddings. Mathematische Annalen, 338(3), pp. 545-554. Berlin: Springer 10.1007/s00208-007-0087-1

2006

Borell, Stefan; Kutzschebauch, Frank (2006). Non-equivalent embeddings into complex euclidean spaces. International journal of mathematics, 17(9), pp. 1033-1046. Singapore: World Scientific 10.1142/S0129167X06003795

Provide Feedback